# SDR ASAA2017070721321

- Difficulty date: July 7, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 33,622 hours, 10,090 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING A BLEEDS OFF TAKEOFF, LEFT BLEED TRIP OFF LIGHT ILLUMINATED. RAN QRH BLEED TRIP OFF CHECKLIST, LIGHT EXTINGUISHED. CABIN PRESSURIZATION NORMAL AND NO DUCT PRESSURE SPLIT. ACFT GROUNDED.  PERFORMED  FIM 36-10 TASK 801 BLEED TRIP OFF CAN COME ON IF BLEED SWITCH IS SELECTED ON IMMEDIATELY AFTER NO BLEED TAKE OFF.  IF LIGHT CAN BE RESET, NO MAINTENANCE ACTION NECESSARY. OK FOR SERVICE.
